# SDR AALA201909099067

- Difficulty date: August 9, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 53,705 hours, 22,083 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOORBEAM AT BS 986 AND LBL 17. REPAIRED FLOORBEAM PER SRM 53-70-51-2R-4.
